# SDR NAFA20040005

- Difficulty date: November 17, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N7780B
- Make and model: Doug DC-6A
- Aircraft serial: 45372
- Aircraft time: 22,564 hours
- Propeller: Hamstd 43E60
- System (JASC): 6140 · Propeller Indication System
- Part: Relay
- Part number: B8A
- Part serial: CPA0022
- Condition: Malfunctioned
- Location: Prop Warning
- Part time: 8,255 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN INTERMITTENT ON TAKEOFF.  REPLACED NR 4 PROPELLER TAKEOFF WARNING RELAY.  OP CHECKED GOOD.
